# SDR FDEA200911123985

- Difficulty date: November 12, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 15,366 hours, 8,434 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5361384720095
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NASE SECTION RT SIDE, FLOORBEAM FITTING, JUST INBD OF AND ATTACHED TO FRAME 12A STIFFENER FITTING, HAS APPROX 018 INCH CRACK AT THE RADIUS. REMOVED AND REPLACED STIFFENER FITTING IAW EO NR 6-5340-7-5002 PT8.
